# SDR A6WA200230034

- Difficulty date: September 20, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N328MX
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE FLOOR CHANNEL .28 INCH CRACK AT CENTER SCREW LOCATION ON FRAME 17.  MAINTENANCE REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS AND INSTALLED REF DO328 SRM 53-00-50 AT FRAME 17.  (M)
